# SDR SIMA20160125001

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 32,693 hours, 28,341 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2011AC03
- Part serial: 01086082
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IC-600 1 FAILED INFLIGHT.  NO IC-600 BUS FAIL EICAS MSG, BUT CAPTAIN'S PFD & MFD HAD RED X'S. SELECTED SG ON REVERSIONARY PANEL & BOTH PFD & MFD  WENT BLANK.  AHRS 1 FAILED INFLIGHT.  SPS ADVANCED CAUTION MSG INFLIGHT.  AUTO PILOT FAILED INFLIGHT.  YAW DAMPENER FAIL INFLIGHT.  R & R AHRS COMPUTER NR 1 IAW AMM 34-21-01.  AHRS OPERATION IS GOOD IAW AMM 34-21-00.  PERFORMED EFIS OPERATION IAW AMM 34-22-00.  OPERATIONS CHECKED GOOD.  STALL PROTECTION SYS OPERATIONS IS GOOD IAW AMM 27-36-00.  AUTO PILOT & YAW DAMPENER SYS OPERATION IS GOOD IAW AMM 22-11-00.
